# SDR UPS00832309

- Difficulty date: March 27, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING L/E LOWER SKIN IS CRACKED AT NR 3 PYLON CUTOUT XS 220.190.  REPAIRED IAW SRM 57-2-1A FIG 2.
